MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*EXTENSION REAMER HUDSON; HIP INSTRUMENTS : ADAPTORS

DEPUY ORTHOPAEDICS INC US S-ROM*EXTENSION REAMER HUDSON; HIP INSTRUMENTS : ADAPTORS
Model Number 53-0300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument partially confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on an unknown date via tha.It was reported that the revision surgery was performed on (b)(6) 2020.The reason of the revision surgery is the cup sinking to the acetabular.The fixation of the stem was good, but it was removed because it interrupted to remove the cup.During the surgery, when the surgeon set a cone reamer to the extension reamer hudson, attached them to a power tool and checked the action, the rotation was eccentric.The surgeon used the devices to drill the femoral medullary cavity, the surgeon had a risk to break the femur due to the device¿s eccentric rotation.He proceeded with the procedure carefully and as a result the duration of the surgery was extended about less than 30 minutes.The feared event did not happen.No further information is available.

Common Device Name
HIP INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11026941
Report Number1818910-2020-27132
Device Sequence Number777920
Product Code HWE
UDI-Device Identifier10603295171522
UDI-Public10603295171522
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53-0300
Device Catalogue Number530300
Device Lot NumberAB0203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1